219 E. Pine St., Ste. 109, Pinedale, WY 82941 • Ph: 307-367-3203 • Fax: 307-367-3209
E-EDITION LAST UPDATED:
Current E-Edition

Top Stories Obituaries Sports Community Classifieds Public Notices Photos Home 

Senseless tragedy

Posted: Monday, Nov 5th, 2012




We want to thank everyone in the community for the prayers, love and care we have received over the past few weeks. It is a wonderful thing to live in a town that is there for you when tragedy strikes.

What happened to our family is not something we would have ever believed would happen. Dylan was not one to be depressed or suicidal. His friends were just as shocked as we were that this happened. The stories of similar tragedies told to us the week of Dylanís passing were quite surprising. Did you know that anesthesia doesnít leave your body for a few days and that the third or fourth day after a surgery can be a time of depression, even deep depression, for some individuals?

We didnít. Painkillers can have adverse side effects. Add that to the mix.

Do you realize hospitals donít tell the people who are taking the patients home these possibilities?

I hope that anyone, after reading this, who has a loved one that has surgery, will not let them be left on their own. Even if they assure you they are fine. If we would have been warned of possible effects, things could have been different for our family.

Again, we are so grateful for the outpouring of love from people we know, and those we donít know.



Mike, Teresa, and Hannah Cackler,

Pinedale



For the complete article see the 11-06-2012 issue.

Click here to purchase an electronic version of the 11-06-2012 paper.


Share on Facebook









Select Page:
Within:
Keyword:

Google

Entertainment









 

Copyright 2014 News Media Corporation

News    Classifieds    Shoppe    Search    ContactUs    TalkBack    Subscribe    Information    E-Edition    Business Portal